# SDR FDEA201309212277

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757231
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N2002876
- Condition: Gouged
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1620 S27-28R, SHEAR TIE AFT SIDE IS GOUGED.   R & R  SHEAR TIE IAW DWG 146N1022, SH5, REV A AND SRM 51-40-02, CAT "A" MAJOR REPAIR.
